# SDR UIEA2014070100296

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,278 hours, 853 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7520 · Engine Cooling System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT IDG VLV STATUS MSG, BPCU SHOWS NO FAULT DEFECT, ERASE MSG IAW FIM 24-20 FT 802.
